Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taking amoxcillian for sinus infection. Severe vaginal itching after periods. How to get relief?

I am currently on amoxcillian (sp) because I had a pretty bad sinus infection . I have been taking them since last thursday. On monday i also started my menstrual cycle. The antibiotics had already given me pretty bad diaherrea and I usually go whenever i try to urinate. Since I started my period I have had a SEVERE itch down there that is driving me insane. I need to know what this is (I googled and am now panicking that it could be like herpes or something) and how I can fix it before I go insane. Thanks
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.Your problem is most likely due to yeast infection secondary to dysbacteriosis caused by antibiotic.For such condition i advise clotrimazole ointment or vaginal suppository.I also recommend them to use intimate wash to normalize vaginal bacterial flora and PH and there by prevent getting further infections.So you don't need to worry about that.Wishing you a speedy recovery.
Let me know if you have any further query.
Answered: Sun, 6 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor